| Model Number |
MX40 - WLAN |
| Medical Device Problem Code |
No Audible Alarm (1019)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/23/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
E1; reporter institution phone number: (b)(6).E1: reporter phone number: a follow up report will be submitted once the investigation is complete.
Event or Problem Description
The customer reported that the device was giving the error message speaker error and no sound was emitted.It is unknown if the device was in clinical use at time of event, no adverse event was reported.
Additional Manufacturer Narrative
A quote was provided to customer to provide additional repair and device.Multiple attempts were made to obtain the device context of use, evaluation, repair, and operational status with no response from the customer.The product malfunction was unable to be confirmed because the customer did not respond to the quote.Multiple attempts were made to obtain the device context of use, evaluation, repair, and operational status with no response from the customer.No further information was provided.A supplemental report will be submitted if new information is obtained.A review of the service history for this device shows the problem has not been reported again for this device.